RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 896–912 (Mi mz2009)  

This article is cited in 4 scientific papers (total in 4 papers)

Algebraic independence of values of hypergeometric $E$-functions

M. A. Cherepnev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 630–642

Bibliographic databases:

Received: 08.10.1993

Citation: M. A. Cherepnev, “Algebraic independence of values of hypergeometric $E$-functions”, Mat. Zametki, 57:6 (1995), 896–912; Math. Notes, 57:6 (1995), 630–642

Citation in format AMSBIB
\Bibitem{Che95}
\by M.~A.~Cherepnev
\paper Algebraic independence of values of hypergeometric $E$-functions
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 896--912
\mathnet{http://mi.mathnet.ru/mz2009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362234}
\zmath{https://zbmath.org/?q=an:0859.11049}
\elib{https://elibrary.ru/item.asp?id=12755123}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 630--642
\crossref{https://doi.org/10.1007/BF02304559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400025}


Linking options:
  • http://mi.mathnet.ru/eng/mz2009
  • http://mi.mathnet.ru/eng/mz/v57/i6/p896

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Gorelov, “On the Algebraic Independence of Values of Generalized Hypergeometric Functions”, Math. Notes, 94:1 (2013), 82–95  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. A. Gorelov, “On the Algebraic Properties of Solutions of Inhomogeneous Hypergeometric Equations”, Math. Notes, 99:5 (2016), 663–675  mathnet  crossref  crossref  mathscinet  isi  elib
    3. V. A. Gorelov, “Ob algebraicheskikh tozhdestvakh mezhdu fundamentalnymi matritsami uravnenii Besselya i Kummera”, Sib. elektron. matem. izv., 16 (2019), 258–262  mathnet  crossref
    4. P. L. Ivankov, “O znacheniyakh gipergeometricheskoi funktsii s parametrom iz kvadratichnogo polya”, Chebyshevskii sb., 20:2 (2019), 178–185  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:58
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021